# SDR SWAA2022100539489

- Difficulty date: September 17, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 INOP. / [01] REMOVED BATTERY PACK M1672 IAW AMM 33-51-06-960-805.;[02] INSTALLED THE BATTERY PACK M1672 IAW AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.;[04] COMPLETED STEP1.;[05] ***EDIT STEP 1 STATUS TO PARTIAL***;[06] VERIFIED;[07] COMPLETED STEP 1
